MathSciNet Relay Station
MathSciNet bibliographic data
MR1686423 (2000c:18007) 18D10 (16W30)
Barrett, John W.; Westbury, Bruce W. Spherical categories. Adv. Math. 143 (1999), no. 2, 357–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement